KM

by KM
(NM)

First off, I apologize if this has been explained already but I searched the site and could not find the answer. I have been taking about 166-200mg of progesterone a day for about a month, maybe just under. I feel as though I am experiencing typical pregnancy symptoms (slight and random nausea, sensitivity to smells, and frequent and sudden memory loss). I am not pregnant though so my question is, are these side effects of progesterone as it is typically increased when you become pregnant, or are these just signs of oestrogen dominance and so maybe I should increase the doseage? Thanks for the help

Comments for KM

Click here to add your own comments

Mar 10, 2012
KM
by: Wray

Hi KM I hope by now you have my explanation via email. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...